[1]赵自霞,杜其奎.椭圆外区域各向异性问题的自然边界元法[J].南京师范大学学报(自然科学版),2008,31(01):26-31.
 Zhao Zixia,Du Qikui.Natural Boundary Element Method for an Anisotropic Problem in an Exterior Elliptic Domain[J].Journal of Nanjing Normal University(Natural Science Edition),2008,31(01):26-31.
点击复制

椭圆外区域各向异性问题的自然边界元法()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第31卷
期数:
2008年01期
页码:
26-31
栏目:
数学
出版日期:
2008-03-30

文章信息/Info

Title:
Natural Boundary Element Method for an Anisotropic Problem in an Exterior Elliptic Domain
作者:
赵自霞;杜其奎;
南京师范大学数学与计算机科学学院, 江苏南京210097
Author(s):
Zhao Zixia Du Qikui
School of Mathematics and Computer Science, Nanjing Normal University, Nanjing 210097, China
关键词:
各向异性问题 Helmholtz方程 椭圆外区域 自然边界归化
Keywords:
aniso trop ic prob lem H e lm ho ltz equa tion exter io r e lliptic problem natural boundary reduction
分类号:
O241.8
摘要:
以Helmholtz方程为例研究一类椭圆边界各向异性外问题的自然边界元方法.通过自然边界归化,获得了该问题的自然积分方程和Poisson积分公式,给出自然积分方程的数值解法,最后给出数值例子以示文中方法的可行性与有效性.
Abstract:
The na tura l boundary elem entm e thod for an aniso trop ic prob lem o fH e lm ho ltz equation in an exter io r elliptic dom a in is investigated. By the princ ip le of natura l boundary reduc tion, the natura l integ ral equa tion and the Po isson integ ra l fo rmu la o f th is problem are obtained, and a num er ica lm ethod o f the natura l integ ral equa tion is discussed. F ina-l ly, som e num er ica l examp les are presented to demonstrate the perfo rmance o f th ism e thod

参考文献/References:

[ 1] 邬吉明, 余德浩. 椭圆外区域问题的自然边界元法[ J]. 计算数学, 2000, 22( 3): 355-368.
[ 2] H uang H ongy ing, Yu Dehao. Na tura l bounda ry elem entm ethod for three d im ensiona l exte rio r harmon ic problem w ith an inner pro late sphero id boundary[ J] . Journa l of Computationa lM a them atics, 2006, 24( 2): 193-208.
[ 3] 余德浩, 贾祖朋. 椭圆边界上的自然积分算子及各向异性外问题的耦合算法[ J] . 计算数学, 2002, 24( 3): 375-384.
[ 4] Ben-Po rat G, G ivo liD. So lution of unbounded dom a in prob lem s us ing e lliptic a rtific ia l boundary [ J] . Comm un ication in Num erica lM e thods in Eng ineer ing, 1995, 11: 735-741.
[ 5] 张敏. 椭圆外区域问题的自然边界元法[ D]. 南京: 南京师范大学数学与计算机科学学院, 2007.
[ 6] 李瑞遐. H e lm ho ltz方程外边值问题的自然边界元法[ J]. 高校应用数学学报( A ), 1997, 12( 3): 369-373.
[ 7] Co lton D, K ress R. Integra l EquationM ethods in Sca tter ing Theory[M ]. New York: JohnW iley & Sons, 1983.
[ 8] 余德浩. 自然边界元方法的数学理论[M ]. 北京: 科学出版社, 1993: 1-157.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10471067)、江苏省基础研究计划( BK2006215 )资助项目.
作者简介: 赵自霞( 1982) ) , 女, 硕士研究生, 研究方向: 微分方程数值解. E-m ail: xianv0313@ 163. com
通讯联系人: 杜其奎( 1963) ) , 教授, 博士生导师, 研究方向: 有限元、边界元方法. E-m ail: duq ikui@n jnu. edu. c
更新日期/Last Update: 2013-05-05